# SDR AT9900860

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 579 - 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CABIN FLOOR PANEL BS 579-680 TO BE CORRODED BEYOND LIMITS.  FABRICATED AND INSTALLED NEW FLOOR PANEL IAW DC9 SRM 51-10-03, 51-10-04, 51-30-02, AND 53-21.
